# SDR DHL9980653C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER EXTERIOR FUSELAGE AT STA 170 BETWEEN LONGERON 35R TO 3L IS BULGING AND RIVET POPPED.  SHORED AND LEVELED A/C.  REMOVED CORRODED SPLICES FROM FWD CARGO COMPTS, FABRICATED NEW SPLICES 63 BY 4 AND INSTALLED PER SRM 54-4-1.  N/R 298.
